Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Determinant of period integrals
HTML articles powered by AMS MathViewer

by Takeshi Saito and Tomohide Terasoma PDF
J. Amer. Math. Soc. 10 (1997), 865-937 Request permission
References
  • Greg W. Anderson, Cyclotomy and an extension of the Taniyama group, Compositio Math. 57 (1986), no. 2, 153–217. MR 827351
  • Pierre Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin-New York, 1970 (French). MR 0417174, DOI 10.1007/BFb0061194
  • Pierre Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5–57 (French). MR 498551, DOI 10.1007/BF02684692
  • —, La formule de dualité globale, SGA 4 Exp. XVIII, LNM, vol. 305, Springer-Verlag, Berlin-Heidelberg-New York, 1973, pp. 481-587.
  • P. Deligne, Valeurs de fonctions $L$ et périodes d’intégrales, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 313–346 (French). With an appendix by N. Koblitz and A. Ogus. MR 546622
  • Pierre Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137–252 (French). MR 601520, DOI 10.1007/BF02684780
  • P. Deligne, Le groupe fondamental de la droite projective moins trois points, Galois groups over $\textbf {Q}$ (Berkeley, CA, 1987) Math. Sci. Res. Inst. Publ., vol. 16, Springer, New York, 1989, pp. 79–297 (French). MR 1012168, DOI 10.1007/978-1-4613-9649-9_{3}
  • P. Deligne, Le déterminant de la cohomologie, Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985) Contemp. Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 93–177 (French). MR 902592, DOI 10.1090/conm/067/902592
  • Henri Gillet, Gersten’s conjecture for the $K$-theory with torsion coefficients of a discrete valuation ring, J. Algebra 103 (1986), no. 1, 377–380. MR 860713, DOI 10.1016/0021-8693(86)90193-6
  • Finn Faye Knudsen and David Mumford, The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand. 39 (1976), no. 1, 19–55. MR 437541, DOI 10.7146/math.scand.a-11642
  • Christian Okonek, Michael Schneider, and Heinz Spindler, Vector bundles on complex projective spaces, Progress in Mathematics, vol. 3, Birkhäuser, Boston, Mass., 1980. MR 561910
  • Daniel Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Lecture Notes in Math., Vol. 341, Springer, Berlin, 1973, pp. 85–147. MR 0338129
  • N.Saavedra, Catégorie tannakienne, LNM, vol. 265, Springer-Verlag, Berlin-Heidelberg-New York, 1972.
  • Takeshi Saito, $\epsilon$-factor of a tamely ramified sheaf on a variety, Invent. Math. 113 (1993), no. 2, 389–417. MR 1228131, DOI 10.1007/BF01244312
  • Takeshi Saito, Jacobi sum Hecke characters, de Rham discriminant, and the determinant of $l$-adic cohomologies, J. Algebraic Geom. 3 (1994), no. 3, 411–434. MR 1269714
  • Takeshi Saito and Tomohide Terasoma, A determinant formula for period integrals, Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 5, 131–135. MR 1232153
  • Tomohide Terasoma, A product formula for period integrals, Math. Ann. 298 (1994), no. 4, 577–589. MR 1268595, DOI 10.1007/BF01459752
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14F99
  • Retrieve articles in all journals with MSC (1991): 14F99
Additional Information
  • Takeshi Saito
  • Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba Meguro, 153 Tokyo, Japan
  • MR Author ID: 236565
  • Email: t-saito@ms.u-tokyo.ac.jp
  • Tomohide Terasoma
  • Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba Meguro, 153 Tokyo, Japan
  • Email: terasoma@ms.u-tokyo.ac.jp
  • Received by editor(s): June 3, 1996
  • Received by editor(s) in revised form: May 7, 1997
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 865-937
  • MSC (1991): Primary 14F99
  • DOI: https://doi.org/10.1090/S0894-0347-97-00243-9
  • MathSciNet review: 1444751